AMS eContent Search Results
Matches for: msc=(35J08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nam Q. Le. Boundary Harnack inequality for the linearized Monge-Amp\`ere equations and applications. Trans. Amer. Math. Soc. 369 (2017) 6583-6611.
Abstract, references, and article information   
View Article: PDF

[2] Jongkeun Choi and Seick Kim. Neumann functions for second order elliptic systems with measurable coefficients. Trans. Amer. Math. Soc. 365 (2013) 6283-6307.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1